# SDR SWIA201333153

- Difficulty date: March 10, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 25,899 hours, 21,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL HAS CORROSION ON UPPER SURFACE AND AROUND NUT PLATES ON LOWER SURFACE FS 578.00 TO FS 618.00.  (C-CHECK)  REPLACED CARGO DOOR SILL IAW REO.
